# SDR SIMA20120919009

- Difficulty date: September 19, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 27,982 hours, 25,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE RIGHT BEAM GUSSET CORRODED AT FRAME 28.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT BEAM GUSSET IAW EMB SRM 51-40-02, EMB SRM 51-20-03, EMB SRM 51-40-06 AN  EMB SRM 51-40-09.  THE AIRCRAFT WAS RETURNED TO SERVICE.
